$R$-identity of second-order elliptic operators with continuous coefficients
Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1684-1690
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_12_a10,
author = {M. R. Faradzheva},
title = {$R$-identity of second-order elliptic operators with continuous coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {1684--1690},
year = {1999},
volume = {35},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_12_a10/}
}
M. R. Faradzheva. $R$-identity of second-order elliptic operators with continuous coefficients. Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1684-1690. http://geodesic.mathdoc.fr/item/DE_1999_35_12_a10/